# SDR SWAA2023111420689

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 17,946 hours, 9,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN EMERGENCY EXIT COVER KNOCKED OFF.<[01] INSTALLED COVER AT EMERGENCY EXIT COCKER SIGN PER AMM 33-51-01
